Journal :   International Journal of Technology

Volume No. :   6

Issue No. :  2

Year :  2016

Pages :   161-169

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

Dufour-Soret Driven Double-Diffusive Convection in Nonreactive Binary Fluids with Temperature Dependent Viscosity



Address:   Joginder S. Dhiman1*, Praveen K. Sharma2 , Poonam Sharma1
1Department of Mathematics, Himachal Pradesh University, Summerhill, Shimla-171005, INDIA
2UIIT, Himachal Pradesh University, Summerhill, Shimla-171005, INDIA
*Corresponding Author
DOI No: 10.5958/2231-3915.2016.00025.0

ABSTRACT:
The aim of the present paper is to investigate the effects of temperature dependent viscosity on the stability of Dufour-Soret driven double-diffusive convection in nonreactive binary fluids, for general boundary conditions. Some analytical results concerning the stability of oscillatory motions and otherwise the complex growth rate of oscillatory motions are derived for this general problem. The expressions for Rayleigh numbers, when instability sets in as stationary modes, for each combination of rigid(slip free) and dynamically free(stress free) boundary conditions are derived numerically using Galerkin’s method. The effects of linear and exponential temperature dependent viscosity on the onset stationary convection are studied and computed numerically. Various consequences of the obtained results for different convective problems have been worked out, as special cases.
KEYWORDS:
Binary fluids; Dufour-Soret effects; Double-diffusive convection; Principle of exchange of stabilities; Galerkin's technique; Rayleigh number.
Cite:
Joginder S. Dhiman, Praveen K. Sharma, Poonam Sharma. Dufour-Soret Driven Double-Diffusive Convection in Nonreactive Binary Fluids with Temperature Dependent Viscosity. Int. J. Tech. 2016; 6(2): 161-169.
[View HTML]      [View PDF]



Visitor's No. :   115611